MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by medwatch that patient admitted to in-patient care (b)(6) 2024.Rn called to patient room by mother around 11:55 (b)(6) 2024.Per mother, patient was moving around and pac needle broke right about q-syte.Statlock was in place at this time and pac needle tubing was still secured in place even after q-syte and iv tubing broke off.Blood seen backed up into residual port needle.Rn clamped pac needle and de-accessed port.Apn made aware and rn will hang new bag of blina at same rate when available from pharmacy.Chemo spill kit will come clean room shortly.Patient's pac re-accessed and new blinatumomab bag hung.Mother washed patient and herself well per advice from pharmacist.No skin irritation noted to patient's skin.Patient playing comfortably with mother at this time.Apn updated.No new orders at this time.No other information was provided.Additional information: complicated by line infection (b)(6).Has port that was able to be spared with antibiotics and infection has been treated.Has picc line placed (b)(6) for chemotherapy usage, line was lost (b)(6), now chemotherapy has returned to being infused via port.Medwatch states blood culture was positive with klebsiella pneumonia.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.

Brand Name
MINILOC SAFETY INFUSION SET 19G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20825387
Report Number3006260740-2024-07150
Device Sequence Number7831930
Product Code FPA
UDI-Device Identifier00801741047527
UDI-Public(01)00801741047527
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0631934
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 MO
Patient SexMale
Patient Weight12 KG
Patient EthnicityHispanic
Patient RaceWhite